# SDR AMTA200400801

- Difficulty date: June 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING T/E LOWER SPAR WIGGLE PLATE CRACKED AND PULLED FASTENERS BETWEEN WS 328 TO WS 336.  FOUND CRACK TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE RT WING T/E LOWER SPAR WIGGLE PLATES FROM WS 328 TO WS 336 IAW SRM 51-40-02 AND SRM 51-40-05.  (M)
